RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2020, том 12, выпуск 1, страницы 104–114 (Mi ufa506)  

Integration of equations of Kaup system kind with self-consistent source in class of periodic functions

A. B. Yakhshimuratova, B. A. Babajanovb

a Urgench Branch of Tashkent University of Information Technologies named after Muhammad al-Khwarizmi, Al-Khwarizmi street, 110, 220100, Urgench city, Uzbekistan
b Urgench State University, Hamid Alimjan street, 14, 220100, Urgench city, Uzbekistan

Аннотация: In this paper, we consider the equations of Kaup system kind with a self-consistent source in the class of periodic functions. We discuss the complete integrability of the considered nonlinear system of equations, which is based on the transformation to the spectral data of an associated quadratic pencil of Sturm–Liouville equations with periodic coefficients. In particular, Dubrovin-type equations are derived for the time-evolution of the spectral data corresponding to the solutions of equations of Kaup system kind with self-consistent source in the class of periodic functions. Moreover, it is shown that spectrum of the quadratic pencil of Sturm–Liouville equations with periodic coefficients associated with considering nonlinear system does not depend on time. In a one-gap case, we write the explicit formulae for solutions of the problem under consideration expressed in terms of the Jacobi elliptic functions. We show that if $p_{0} (x)$ and $q_{0} (x)$ are real analytical functions, the lengths of the gaps corresponding to these coefficients decrease exponentially. The gaps corresponding to the coefficients $p(x,t)$ and $q(x,t)$ are same. This implies that the solutions of considered problem $p(x,t)$ and $q(x,t)$ are real analytical functions in $x$.

Ключевые слова: equations of Kaup system kind, quadratic pencil of Sturm–Liouville equations, inverse spectral problem, trace formulas, periodical potential.

Финансовая поддержка Номер гранта
Keele University International Erasmus+Program KA106-2
The authors express their gratitude to Prof. Aknazar Khasanov (Samarkand State University, Uzbekistan) for discussion and valuable advice, as well as to the International Erasmus+Program KA106-2, Keele University, UK.


Полный текст: PDF файл (430 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2020, 12:1, 103–113 (PDF, 431 kB); https://doi.org/10.13108/2020-12-1-103

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.957
MSC: 39A23, 35Q51, 34K13, 34K29
Поступила в редакцию: 25.02.2019
Язык публикации: английский

Образец цитирования: A. B. Yakhshimuratov, B. A. Babajanov, “Integration of equations of Kaup system kind with self-consistent source in class of periodic functions”, Уфимск. матем. журн., 12:1 (2020), 104–114; Ufa Math. J., 12:1 (2020), 103–113

Цитирование в формате AMSBIB
\RBibitem{YakBab20}
\by A.~B.~Yakhshimuratov, B.~A.~Babajanov
\paper Integration of equations of Kaup system kind with self-consistent source in class of periodic functions
\jour Уфимск. матем. журн.
\yr 2020
\vol 12
\issue 1
\pages 104--114
\mathnet{http://mi.mathnet.ru/ufa506}
\transl
\jour Ufa Math. J.
\yr 2020
\vol 12
\issue 1
\pages 103--113
\crossref{https://doi.org/10.13108/2020-12-1-103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000526181300008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85084251246}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa506
  • http://mi.mathnet.ru/rus/ufa/v12/i1/p104

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Просмотров:
    Эта страница:80
    Полный текст:19
    Литература:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020